Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Effective inseparability for sequences of sets


Author: A. H. Lachlan
Journal: Proc. Amer. Math. Soc. 16 (1965), 647-653
MSC: Primary 02.70
DOI: https://doi.org/10.1090/S0002-9939-1965-0182559-4
MathSciNet review: 0182559
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. P. Cleave, Creative functions, Z. Math. Logik Grundlagen Math. 7 (1961), 205–212. MR 0140409
  • [2] A. H. Lachlan, Standard classes of recursively enumerable sets, Z. Math. Logik Grundlagen Math. 10 (1964), 23–42. MR 0161790
  • [3] A. A. Mučnik, Isomorphism of systems of recursively enumerable sets, Amer. Math. Soc. Transl. (2) 23 (1963), 7-13.
  • [4] John Myhill, Creative sets, Z. Math. Logik Grundlagen Math. 1 (1955), 97–108. MR 0071379
  • [5] Raymond M. Smullyan, Theory of formal systems, Annals of Mathematics Studies, No. 47, Princeton University Press, Princeton, N.J., 1961. MR 0121300

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0182559-4
Article copyright: © Copyright 1965 American Mathematical Society